# SDR CALA2017101303592

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 100,775 hours, 15,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT INOPERATIVE.  SEATED THE FLASHLIGHT IN THE CRADLE, OPS CHECKED NORMAL.
